I have been 9 weeks post removal and I get it every now and again too, just another scary mirena side effect, your hormones play such a significant role in how you feel, mentally and physically. I have done alot of research, try doing some research if you already havn't and look into all of the side efect a woman can have from hormonal imbalance. I am the same way, every small thing that happens to my body, I feel it, and wonder, I have to remind myslft over and over that it was the mirena, it will be temporary as most hormonal changes are and I thank God for my good days and thank him for getting me through the bad ones. Take care, and keep us informed, it does seem like alot of people have stopped comming here, I do not know if they are better, or if they think this is an obsession, my husband says I am obsessed with this whole thing and before I can get better I have to forgive and work on making myself better, opposed to looking at other peoples stories because we are all different, how long we have had it in, how long we have had it out......part of me agrees, but another part of me gets the recognition I need, the recognition that the Ob's will not give, I will be here for you! I will answer any question to the best of my ability. Be strong! If you need medicine take it, I am, I hate taking tylenol for a headache but this was much worse , I needed help that is why meds are out there, and I look at it this way, God makes everything happen for a reason, one: If it teaches a lesson, two: to make us stronger, he would not put us through something he did not think we could get through. Have faith too, be glad it is out and each day you are recovering, it may not feel like it but you are. I am not overly religious, but I believe in prayer and it does help.